# SDR REXA2016100301959

- Difficulty date: October 3, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R3501219
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INTERCOSTAL AT STRINGER 16L HAS CRACKED ANGLE.  REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE IAW SRM 51-42-21 AND REO 601R-53-61-5265.
